# SDR 2011FA0000165

- Difficulty date: March 10, 2011
- Submitted: March 10, 2011
- Operation: General aviation
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,716 hours, 28,352 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 PA SYS-CAN NOT HEAR, INTERMITTENT FROM ALL STA SYS DEFERED AND ACFT WAS RELEASED UNDER MEL 23-6-1.
